# SDR CALA0400271

- Difficulty date: March 24, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 14,523 hours, 5,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT Z-CHANNEL IN AFT CARGO PIT CORRODED AT STA 727D-767.  A NEW Z-CHANNEL WAS INSTALLED IAW SRM 51-40-02 AND 53-00-53.
